# SDR C8GA201000052

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 70750
- Condition: Corroded
- Location: Bs 684
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" DURING HEAVY MX INSP THE FWD CARGO BILGE INTERCOSTAL OUTER CHORD IS CORRODED AT STA 684 LBL13. FABRICATED NEW WEB FROM 7075-0 .050" HEAT TREATED TO T6.  INSTALLED REPAIR PART, NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
